HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A Rohlin property for one-parameter automorphism groups

Files in This Item:
pre296.pdf1.34 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83443

Title: A Rohlin property for one-parameter automorphism groups
Authors: Kishimoto, A. Browse this author
Issue Date: 1-Jun-1995
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 296
Start Page: 1
End Page: 27
Abstract: We define a Rohlin property for one-parameter automorphism groups of unital simple C*-algebras and show that for such an automorphism group any cocycle is almost a coboundary. We apply the same method to the single automorphism case and show that if an automorphism of a unital simple C* -algebra with a certain condition has a central sequence of approximate eigen-unitaries for any complex number of modulus one, then any cocycle is almost a coboundary, or the automor­phism has the stability. We also show that if a one-parameter automorphism group of a unital separable purely infinite simple C* -algebra has the Rohlin property then the crossed product is simple and purely infinite.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69047
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University